# SDR ASAA2019082130737

- Difficulty date: August 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 03324
- Aircraft time: 39,213 hours, 15,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM HAS CORROSION BETWEEN FR18 AND FR19  +Y1041 GROUNDED - YES. REMOVED AND REPLACED MC SEAT TRACK AT FR 12 +0 FR 25 +Y1041 IAW SRM 51-22-11, SRM 51-42-11 AND DWG # B2DS3112812
